I am on Microgestin Fe 1/20 and take it religiously, at the same time every day. My partner and I always use a condom and have never had unprotected sex. I am about to switch to Aviane because I have been bleeding early every month during the last week of active pills before I am supposed to start bleeding on the inactive pills. I last had sex a week before the bleeding started (so a week and a half ago).
This month I started bleeding 3 days before I finished my active pills, and only bled for those 3 days. It was mostly brownish discharge (and some red), and I used tampons. The first day I bled was 28 days after I bled last month (also while on active pills) I started my inactive pills yesterday and have not bled since. My breasts are sore as they usually are before/when I get my period. I also have a cold right now.
Should I be concerned? I know I am probably overanalyzing the situation because we are always so careful, but you never know. Thanks for your help.
Posts: 2 | From: MA | Registered: Feb 2010
| IP: Logged |
Random bleeding or spotting is a very common side effect of hormonal birth control, and you said yourself this particular pill has caused irregular bleeding. However, because no contraceptive is 100% effective, if you feel that you did not properly have your withdrawal bleed and it's making you nervous, a pregnancy test may be helpful.
[ 02-25-2010, 11:28 AM: Message edited by: Alice ]
-------------------- The beautiful thing about learning is nobody can take it away from you. - B.B. King Posts: 1180 | From: WA | Registered: Apr 2006
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.